Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 560582, 8 pages
http://dx.doi.org/10.1155/2014/560582
Research Article

A Value and Ambiguity-Based Ranking Method of Trapezoidal Intuitionistic Fuzzy Numbers and Application to Decision Making

1Institute of Tourism, Sanming University, Sanming, Fujian 365004, China
2School of Economics and Management, Fuzhou University, Fuzhou, Fujian 350108, China
3Institute of Information Engineering, Sanming University, Sanming, Fujian 365004, China

Received 12 June 2014; Accepted 2 July 2014; Published 22 July 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Xiang-tian Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • V.Lakshmana Gomathi Nayagam, Jeevaraj S., and P. Dhanasekaran, “A Linear Ordering on the class of Trapezoidal Intuitionistic Fuzzy Numbers,” Expert Systems with Applications, 2016. View at Publisher · View at Google Scholar
  • I. Deli, and Y. Şubaş, “A ranking method of single valued neutrosophic numbers and its applications to multi-attribute decision making problems,” International Journal of Machine Learning and Cybernetics, 2016. View at Publisher · View at Google Scholar
  • Lakshmana Gomathi Nayagam, Jeevaraj, and Sivaraman Geetha, “Total ordering for intuitionistic fuzzy numbers,” Complexity, vol. 21, pp. 54–66, 2016. View at Publisher · View at Google Scholar
  • Shuyang Li, and Hongxing Li, “An approximation method of intuitionistic fuzzy numbers,” Journal of Intelligent & Fuzzy Systems, pp. 1–13, 2016. View at Publisher · View at Google Scholar
  • Lakshmana Gomathi Nayagam Velu, Jeevaraj Selvaraj, and Dhanasekaran Ponnialagan, “A New Ranking Principle For Ordering Trapezoidal Intuitionistic Fuzzy Numbers,” Complexity, vol. 2017, pp. 1–24, 2017. View at Publisher · View at Google Scholar